# SDR USAA2012010600029

- Difficulty date: January 6, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 58,065 hours, 38,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT WHEN THE ESCAPE SLIDE BAR IS STOWED FOR DEPLANING IN THE THE HOLDER ON THE L1 DOOR, BRACKET IS LOOSE, ALLOWING GIRT BAR TO HANG.  MAINTENANCE ADJUSTED GIRT BAR RETAINER AS REQUIRED.
